This topic contains 2 replies, has 3 voices, and was last updated by  Ed Tobias 11 months ago.

  • Author
    Posts
  • #13941
     alex 
    Participant

    Dear all,I feel numbness and pain in my half left foot and fingers from yesterday..
    I never experienced such symptoms since I am on tysabri perfusions .. Could it be a beginning of a stroke or PML ?:((((

    • This topic was modified 11 months ago by  alex.
  • #13943
     Debi Wilson 
    Member

     Definitely, Check with your doctor right away Alex.

    Thanks for starting this topic, and please keep us updated on your condition.

  • #13946
     Ed Tobias 
    Keymaster

    Alex,

    I was on Tysabri for several years and never experienced such symptoms. From my viewpoint as a patient, not a doctor, they could be almost anything, including a simple exacerbation of your MS. It’s important, however, that you contact your doctor to ask your question. Don’t depend on getting a medical opinion here, or from any website.

    Ed

You must be logged in to reply to this topic.

Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account